# SDR IPXA11B66983

- Difficulty date: April 21, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 70,234 hours, 12,978 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B019018
- Part serial: 000315
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT WING OTBD FORE FLAP L/E LOWER SURFACE MID AREA EXISTING REPAIR (NON STANDARD REPAIR) FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-07, PAR 5L, FIG 2, REV 59.
